# SDR DALA20220411AA003

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Make and model: Boeing 787-9
- Aircraft serial: CCBGC
- Engine: Rroyce TRENT1000J3
- Engine time: 4,871 hours, 781 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hp Turbine
- Part number: KH14275
- Part serial: RROBRD10023
- Condition: Defective
- Location: Powerplant
- Part time: 4,871 hours, 781 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME LIMITS MANUAL REQUIRED ECI INSPECTION, FOUND 2 BOLTS HOLES WITH INDICATIONS. HPT DISC WILL BE SCRAPPED,  QUARANTINED AND REPLACED WITH NEW HPT DISC.
